| Catalog Number |
UIOT55 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
Event or Problem Description
Customer found foreign material in packs which caused a 54 min delay in procedure.Debris was discovered prior to case start, requiring new set up.No other patient impact indicated.
Additional Manufacturer Narrative
The device history record for complaint lot was reviewed, there were no issues found.Cleaning logs were reviewed, no contributing issues were detected.Likely root cause was assembly teammate failed to properly perform gowning sequence and hair was missed during kit verification.A quality alert was issued stressing importance of complaint incident.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.